# SDR AALA201804109024

- Difficulty date: March 12, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABS5080A536
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON THE SEAT TRACK 11.25" AFT OF FR 29. INSTALLED REPAIRED SECTION OF SEAT TRACK PER SRM 53-00-15-300-004 FIG 20104 SHEET 2 AND EA 278121 DRAFT 2.
